# SDR DXTA2015042006010

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 11,176 hours, 8,809 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P343
- Condition: Smoke
- Location: Apu Bay
- Part time: 6,432 hours, 10,535 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT.  APU WAS STARTED ABOUT FIVE MINUTES PRIOR TO LANDING & WAS OPERATING NORMALLY.  UPON LANDING & TAXI IN APU QUIT DURING ENG SHUTDOWN.  WE THOUGHT WE HAD BUMPED A SWITCH.  AFTER THE PAXS DEPARTED ABOUT FIVE MINUTES WE TESTED, GOOD TEST & RESTARTED THE APU & SMOKE & FUMES IMMEDIATELY FILLED THE COCKPIT.  SMOKE SEEMED BLUE COLORED & THE FUMES SMELLED LIKE FUEL.  WE DID THE ACFT EVACUATION PROCEDURE, EXCLUDING ENG FIRE SWITCHES & BOTTLES BECAUSE ENGS WERE OFF.  ALL SYS WERE SHUTOFF.  THERE IS A STRIP OF OIL LIKE SUBSTANCE INSIDE THE HELLHOLE DOOR WHICH WAS NOT PRESENT PRIOR TO FLIGHT.  R & R APU.  SYS OPS CHECKED GOOD IAW MM 49-10-00.
